Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 201, NWS Pittsburgh, PA

August 9, 2007Westmoreland County, Pennsylvania

NWS Pittsburgh, PA issued this severe thunderstorm warning at Aug 9, 2007, 8:59 AM EDT for Westmoreland County, Pennsylvania. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 9, 2007, 8:59 AM EDT (12:59 UTC)
Expired
Aug 9, 2007, 9:45 AM EDT
In force
46 min
Issued by
NWS Pittsburgh, PA
Area
Counties, with a storm outline in the text

County Westmoreland County, PA

The radar

The Pittsburgh radar (KPBZ), 68 km from the middle of the area, began a volume at 13:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 1.0 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2007-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 685 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2007-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 124 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
685 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
717 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
124 m²/s²
0-3 km storm-relative helicity
218 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.6

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 1:20 AM EDT, 7 hours 39 minutes earlier.

Area forecast discussion, Aug 9, 1:20 AM EDT, 7 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
120 AM EDT THU AUG 9 2007

.SYNOPSIS...
A WARM FRONT WILL MAINTAIN VERY WARM AND HUMID CONDITIONS ACROSS
THE UPPER OHIO VALLEY INTO FRIDAY, AND BE THE FOCUS FOR SCATTERED
THUNDERSTORMS TO DEVELOP. THUNDERSTORMS WILL BE MORE NUMEROUS
LATE THIS AFTERNOON INTO TONIGHT WHEN A LOW PRESSURE CENTER ON
THE FRONT MOVES THROUGH THE OHIO VALLEY. A COLD FRONT WILL PUSH
ACROSS THE DISTRICT FRIDAY USHURING IN COOLER AND DRIER AIR FOR
THE WEEKEND

&&

.NEAR TERM /THROUGH TONIGHT/...
THUNDERSTORMS WILL INCREASE IN COVERAGE AND INTENSITY LATE
THIS AFTERNOON INTO TONIGHT WITH AMPLE LOW LEVEL MOISTURE
COMBINED WITH THE HEATING OF THE DAY. SOME STORMS MAY BE SEVERE
WITH DAMAGING THUNDERSTORM WIND GUSTS POSSIBLE. HIGH PRECIPITABLE
WATER AMOUNTS WILL SUPPORT HEAVY DOWNPOURS AND COULD LEAD TO FLASH
FLOODING IN AREAS WHERE SHOWERS PERSIST.

&&

.SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/...
COLD FRONT MOVING EAST OF THE DISTRICT BY FRIDAY DAYBREAK WILL BRING
COOLER AND DRIER AIR INTO THE FORECAST AREA BY FRIDAY AFTERNOON. SOME
SHOWERS MAY PERSISTS BEHIND THE FRONT FRIDAY MORNING BEFORE ENDING
AS THE FRONT MOVES EAST. A RIDGE OF HIGH PRESSURE BUILDING INTO THE
DISTRICT BEHIND THE FRONT FRIDAY NIGHT WILL BE LOWER HUMIDITY AND
MORE SEASONABLE TEMPERATURES.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
BOTH RECENT GFS AND ECMWF MODEL RUNS SHOW AN UPPER LEVEL RIDGE
REMAINING ACROSS THE PLAINS STATES INTO EARLY NEXT WEEK. THIS
SCENARIO WILL MAINTAIN SEASONABLE VALUES OF TEMPERATURE AND
HUMIDITY ACROSS THE UPPER OHIO VALLEY THESE DAYS IN CONCERT WITH
HPC GUIDANCE AND GFS OPERATIONAL MOS VALUES. SINCE MODELS SHOWED
NO CONSENSUS ON ANY SMALLER SCALE SYSTEMS PROVIDING PERIODS OF
ORGANIZED LIFT, NO MENTION OF SHOWERS AND THUNDERSTORMS WAS
INCLUDED.

&&

.AVIATION /07Z TODAY THROUGH WEDNESDAY/...

FOR THE MOST PART...VFR CONDITIONS ARE EXPECTED FOR THE SHORT TERM
FORECAST. VERY SIMILAR SETUP AS THE LAST 3 DAYS. TWO AREAS OF TRW
OVER E OH WILL CONTINUE TO MOVE SLOWLY EASTWARD AND DISSIPATE
THROUGH 09Z. LOCATIONS WHICH EXPERIENCE THESE STORMS WILL SEE VIS
DROPPING BLO 3SM AND BKN-OVC MID DECK. ONCE THIS AREA CLEARS WILL
SEE A PERIOD OF CLEAR SKIES WHICH WILL ALLOW FOR FOG TO CONTINUE TO
DEVELOP. MOST LOCATIONS AGAIN IN THE 3 TO 5 SM RANGE WITH FOG PRONE
AREAS AOB 1SM. ANOTHER AREA OF MID DECK WILL BEGIN TO COVER THE AREA
AROUND 12Z.

EXPECTING TO SEE A COUPLE OF PERIODS OF ACTIVITY TODAY.
MODELS INDICATING THE FIRST MOVING THROUGH LATE MORNING EARLY
AFTERNOON WITH THE STRONGEST ACTIVITY OVER NORTHERN HALF OF THE
AREA. THE SECOND WILL BE WITH THE MAIN FRONT LATE AFTERNOON INTO
EARLY FRIDAY MORNING. THE FIRST AREA WILL BE MOVING IN A WEST TO
EAST MANNER WITH THE SECOND NW TO SE. WITH CURRENT ATMOSPHERE ALL
STORMS WILL HAVE CHANCE TO REACH SEVERE LEVELS.

FRONT FINALLY CLEARS THE AREA BY FRIDAY AFTERNOON BRINGING IN DRIER
AIR FOR THE WEEKEND. THE NEXT CHANCE FOR ACTIVITY WILL COME MONDAY
WITH NEXT FRONT.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Aug 9, 5:00 AM EDT, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
500 AM EDT THU AUG 9 2007

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029>032-WVZ001>004-012-021>023-041-100900-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE-FAYETTE-HANCOCK-
BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER-
500 AM EDT THU AUG 9 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO
TONIGHT. THE PRIMARY SEVERE WEATHER THREAT WILL BE DAMAGING
THUNDERSTORM WINDS. THERE IS ALSO A RISK OF FLASH FLOODING THIS
AFTERNOON INTO TONIGHT WHERE HEAVY DOWNPOURS PERSIST.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON INTO TONIGHT.

In the hours before

Special weather statement, Aug 9, 6:31 AM EDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
631 AM EDT THU AUG 9 2007

PAZ007-091130-
MERCER PA-
631 AM EDT THU AUG 9 2007

...THUNDERSTORMS...

STRONG THUNDERSTORMS TO MOVE THROUGH NORTHERN MERCER COUNTY...

AT 622 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS 14 MILES NORTHWEST OF FREDONIA...OR
ABOUT 12 MILES NORTH OF SHARON...MOVING EAST AT 30 MPH. THESE STORMS
WILL CONTAIN VERY HEAVY DOWNPOURS...FREQUENT CLOUD TO GROUND
LIGHTNING AND HAIL. WIND GUSTS IN EXCESS OF 40 MPH ARE POSSIBLE.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  FREDONIA...MAURICE K GODDARD STATE PARK AND STONEBORO

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
Special weather statement, Aug 9, 6:52 AM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
652 AM EDT THU AUG 9 2007

PAZ020-091115-
BEAVER PA-
652 AM EDT THU AUG 9 2007

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE BEAVER COUNTY.

AT 644 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS 8 MILES NORTHWEST OF BLACKHAWK...
MOVING SOUTHEAST AT 35 MPH.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  ALIQUIPPA...BEAVER...BEAVER FALLS...BLACKHAWK...ECONOMY BORO...
  FOMBELL...HARSHAVILLE...RACCOON CREEK STATE PARK AND SHIPPINGPORT

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
Special weather statement, Aug 9, 7:04 AM EDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
704 AM EDT THU AUG 9 2007

OHZ041-091130-
COLUMBIANA OH-
704 AM EDT THU AUG 9 2007

...THUNDERSTORMS...

THUNDERSTORMS TO MOVING THROUGH COLUMBIANA COUNTY.

AT 656 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS OVER BEAVER CREEK STATE PARK...MOVING
EAST AT 35 MPH.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  BEAVER CREEK STATE PARK...COLUMBIANA...EAST LIVERPOOL...EAST
  PALESTINE...EAST ROCHESTER...GUILFORD LAKE STATE PARK...
  HOMEWORTH...LEETONIA...LISBON...MILLPORT...SALEM...SALINEVILLE AND
  WELLSVILLE

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
Special weather statement, Aug 9, 7:16 AM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
716 AM EDT THU AUG 9 2007

PAZ021-091215-
ALLEGHENY PA-
716 AM EDT THU AUG 9 2007

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH ALLEGHENY COUNTY.

AT 720 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED THUNDERSTORMS BETWEEN SEWICKLEY AND DOWNTOWN PITTSBURGH.

ANOTHER ROUND OF STRONGER THUNDERSTORMS WERE IN BEAVER COUNTY 12
MILES NORTHWEST OF MOON...OR ABOUT OVER SHIPPINGPORT...ALSO MOVING
SOUTHEAST AT 35 MPH.

EXPECT TORRENTIAL DOWNPOURS AND FREQUENT LIGHTNING WITH THESE STORMS
THEY MOVE THROUGH ALLEGHENY COUNTY THROUGH 830 AM.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  BALDWIN...BETHEL PARK...BRIDGEVILLE...CARNEGIE...DOWNTOWN
  PITTSBURGH...ELIZABETH BORO...FOX CHAPEL...FRANKLIN PARK...
  GIBSONIA...IMPERIAL...JEFFERSON BORO...MCDONALD...MCKEES ROCKS...
  MCKEESPORT...MONROEVILLE...MOON...MOUNT LEBANON...NATRONA
  HEIGHTS...NORTH SIDE...OAKDALE...PENN HILLS...PERRYSVILLE...PLUM...
  RUSSELLTON......SOUTH SIDE...SPRINGDALE...TURTLE CREEK...
  UPPER SAINT CLAIR...WEST MIFFLIN...WEXFORD AND WILKINSBURG

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND CREEKS MAY ALSO
RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS.

FREQUENT LIGHTNING IS REPORTED WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG
UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
Special weather statement, Aug 9, 7:55 AM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
755 AM EDT THU AUG 9 2007

PAZ030-091245-
WESTMORELAND PA-
755 AM EDT THU AUG 9 2007

...THUNDERSTORMS TO MOVE THROUGH WESTMORELAND COUNTY...

AT 753 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS 5 MILES SOUTHWEST OF NEW KENSINGTON...
OR ABOUT OVER PENN HILLS...MOVING SOUTHEAST AT 35 MPH.

EXPECT TORRENTIAL DOWNPOURS AS THESE STORMS MOVE THROUGH 9 AM.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
DELMONT...DERRY...DONEGAL...DONORA...GREENSBURG...IRWIN...
JEANNETTE...LATROBE...LAUREL MOUNTAIN STATE PARK...LIGONIER...
MONESSEN...MURRYSVILLE...NEW ALEXANDRIA...NEW FLORENCE...NEW
KENSINGTON...NEW STANTON...SALTSBURG...WEST NEWTON...
HARRISON CITY...RUFFS DALE...STAHLSTOWN AND WHITNEY

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES.

FREQUENT LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
Local storm report, Aug 9, 8:44 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
844 AM EDT THU AUG 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 AM     TSTM WND DMG     LOWER BURRELL           40.58N 79.71W
08/09/2007                   WESTMORELAND       PA   EMERGENCY MNGR

            EMERGENCY MANAGEMENT OFFICIALS REPORTED WIDEPSREAD TREES
            DOWN ACROSS LOWER BURRELL, PENN TOWNSHIP, AND BELL
            TOWNSHIP.

&&

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 8:16 AM EDTAreal Flood AdvisoryPBZAllegheny3 hr
Aug 9, 8:26 AM EDTSevere Thunderstorm WarningPBZArmstrong, Westmoreland34 min
Aug 9, 8:39 AM EDTSevere Thunderstorm WarningPBZIndiana51 min
Aug 9, 8:45 AM EDTFlash Flood WarningPBZAllegheny2 hr
Aug 9, 9:04 AM EDTFlash Flood WarningPBZWestmoreland3 hr
Aug 9, 9:23 AM EDTFlash Flood WarningPBZIndiana2 hr
Aug 9, 11:47 AM EDTFlash Flood WatchPBZAllegheny, Armstrong, Beaver, Butler, Clarion, Forest and 6 more15 hr
Aug 9, 1:42 PM EDTSevere Thunderstorm WarningPBZGreene63 min
Aug 9, 1:50 PM EDTSevere Thunderstorm WarningPBZBeaver, Lawrence55 min
Aug 9, 2:09 PM EDTFlash Flood WarningPBZBeaver3 hr
Aug 9, 2:19 PM EDTSevere Thunderstorm WarningPBZFayette, Washington71 min
Aug 9, 2:28 PM EDTSevere Thunderstorm WarningPBZAllegheny62 min
Aug 9, 2:32 PM EDTFlash Flood WarningPBZAllegheny3 hr
Aug 9, 2:35 PM EDTTornado WarningPBZAllegheny37 min
Aug 9, 2:45 PM EDTFlash Flood WarningPBZWashington3 hr
Aug 9, 2:56 PM EDTSevere Thunderstorm WarningPBZWestmoreland94 min
Aug 9, 3:15 PM EDTFlash Flood WarningPBZWestmoreland9 hr
Aug 9, 3:26 PM EDTSevere Thunderstorm WarningPBZWashington64 min
Aug 9, 3:26 PM EDTSevere Thunderstorm WarningPBZFayette64 min
Aug 9, 3:47 PM EDTSevere Thunderstorm WarningPBZGreene58 min
Aug 9, 3:49 PM EDTFlash Flood WarningPBZFayette8 hr
Aug 9, 5:24 PM EDTFlash Flood WarningPBZAllegheny7 hr
Aug 9, 5:42 PM EDTFlash Flood WarningPBZWashington4 hr
Aug 9, 6:03 PM EDTSevere Thunderstorm WarningPBZBeaver46 min
Aug 9, 6:08 PM EDTFlash Flood WarningPBZBeaver, Lawrence, Mercer4 hr
Aug 9, 6:25 PM EDTSevere Thunderstorm WarningPBZLawrence35 min
Aug 9, 6:29 PM EDTSevere Thunderstorm WarningPBZAllegheny, Butler61 min
Aug 9, 7:24 PM EDTSevere Thunderstorm WarningPBZWashington66 min
Aug 9, 7:34 PM EDTSevere Thunderstorm WarningPBZGreene56 min
Aug 9, 7:56 PM EDTSevere Thunderstorm WarningPBZFayette64 min
Aug 9, 1:05 PM EDTSevere Thunderstorm WarningPBZCarroll, Columbiana55 min
Aug 9, 2:01 PM EDTSevere Thunderstorm WarningPBZColumbiana59 min
Aug 9, 2:15 PM EDTSevere Thunderstorm WarningPBZJefferson60 min
Aug 9, 2:39 PM EDTSevere Thunderstorm WarningPBZTuscarawas66 min
Aug 9, 2:53 PM EDTFlash Flood WarningPBZCarroll, Columbiana2 hr
Aug 9, 2:57 PM EDTSevere Thunderstorm WarningPBZCarroll44 min
Aug 9, 5:22 PM EDTSevere Thunderstorm WarningPBZCoshocton53 min
Aug 9, 5:28 PM EDTSevere Thunderstorm WarningPBZCarroll, Columbiana62 min
Aug 9, 5:49 PM EDTSevere Thunderstorm WarningPBZTuscarawas56 min
Aug 9, 5:54 PM EDTTornado WarningPBZColumbiana53 min
Aug 9, 5:57 PM EDTFlash Flood WarningPBZCarroll, Columbiana, Coshocton, Tuscarawas4 hr
Aug 9, 6:21 PM EDTSevere Thunderstorm WarningPBZHarrison48 min
Aug 9, 6:29 PM EDTSevere Thunderstorm WarningPBZGuernsey61 min
Aug 9, 2:15 PM EDTSevere Thunderstorm WarningPBZHancock60 min
Aug 9, 3:43 PM EDTFlash Flood WarningPBZBrooke2 hr
Aug 9, 3:55 PM EDTSevere Thunderstorm WarningPBZMarshall27 min
Aug 9, 4:39 PM EDTSevere Thunderstorm WarningPBZMonongalia66 min
Aug 9, 4:46 PM EDTSevere Thunderstorm WarningPBZMarshall41 min
Aug 9, 5:10 PM EDTSevere Thunderstorm WarningPBZPreston65 min
Aug 9, 5:12 PM EDTTornado WarningPBZMonongalia21 min
Aug 9, 6:16 PM EDTSevere Thunderstorm WarningPBZTucker74 min
Aug 9, 6:19 PM EDTSevere Thunderstorm WarningPBZHancock26 min
Aug 9, 6:44 PM EDTFlash Flood WarningPBZTucker4 hr
Aug 9, 7:13 PM EDTSevere Thunderstorm WarningPBZMonongalia62 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.